Rendiconti di Matematica e delle sue Applicazioni
ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 42 (3-4) (2021)

Nonlinear degenerate parabolic equations with irregular initial data
Maria Michaela Porzio

Abstract. Existence and regularity results for a class of degenerate nonlinear parabolic equations are proved for irregular initial data like the Dirac mass. Indeed the diffusion operator may degenerate as the solution diverges and may depend on space and time variables in a non-regular way, too

Rend. Mat. Appl. (7) 42 (2021) 293-307; pdf file pdf